# SDR 9JLA2021090217373

- Difficulty date: August 18, 2021
- Submitted: September 2, 2021
- Operation: Air carrier
- Aircraft: N563CS
- Make and model: Cessna 560XL
- Aircraft serial: 5605563
- Aircraft time: 5,699 hours, 4,041 cycles
- System (JASC): 7400 · Ignition System
- Part: Relay
- Part number: M610619012
- Condition: Faulty
- Location: Lt Eing
- Stage of operation: NR
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

THE FLIGHT CREW REPORTED THAT DURING STARTING OF THE LEFT ENGINE FOR FLIGHT THE IGNITORS WOULD NOT TURN OFF. THIS CAUSED THE CREW TO SHUT THE ENGINE DOWN AND CANCELLING THE FLIGHT. THE MAINTENANCE TEAM DETERMINED THE KZ051 (P/N M6106/19-012) WAS DEFECTIVE. A NEW RELAY WAS INSTALLED. OPS CHECKS OF THE LEFT ENGINE IGNITION WAS SATISFACTORY. THE AIRCRAFT WAS RETURNED TO SERVICE
